# SDR AWXA200700211

- Difficulty date: January 24, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521SP
- Part serial: BN321
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - LEFT WING AILERON TAB OUTBOARD TRAILING EDGE IS DELAMINATED, WBL 479.50 - 480.00.  REPAIRED LEFT WING AILERON TAB OUTBOARD TRAILING EDGE, WBL 479.50 - 480.00 IAW B737-300 SRM 51-70-06 REPAIR 2.
